Alert archive / Georgia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 58, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 24, 2021, 10:17 PM EDT for Clinch County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2021, 10:17 PM EDT (02:17 UTC)
- Expired
- Apr 24, 2021, 11:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Clinch County, GA
The radar
The Moody AFB radar (KVAX), 29 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 10:48 PM EDT | HAIL 1 | N Homerville, GA | QUARTER SIZE HAIL WAS REPORTED NEAR MOONSHADOW RD. TIME ESTIMATION BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 8:48 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 2.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 850 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 358 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted.
679
WUUS52 KJAX 250217
SVRJAX
GAC065-250300-
/O.NEW.KJAX.SV.W.0058.210425T0217Z-210425T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
1017 PM EDT Sat Apr 24 2021
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Northwestern Clinch County in southeastern Georgia...
* Until 1100 PM EDT.
* At 1017 PM EDT, a severe thunderstorm was located over Lakeland,
moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail. Possible tornado.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Homerville, Argyle, Du Pont and Cogdell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3114 8297 3119 8275 3118 8267 3095 8256
3098 8297
TIME...MOT...LOC 0217Z 266DEG 37KT 3104 8302
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
NELSON1 follow-up statement
738 WWUS52 KJAX 250243 SVSJAX Severe Weather Statement National Weather Service Jacksonville FL 1043 PM EDT Sat Apr 24 2021 GAC065-250300- /O.CON.KJAX.SV.W.0058.000000T0000Z-210425T0300Z/ Clinch GA- 1043 PM EDT Sat Apr 24 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT FOR NORTHWESTERN CLINCH COUNTY... At 1043 PM EDT, a severe thunderstorm was located near Du Pont, or 7 miles northwest of Homerville, moving east at 55 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Homerville, Argyle, Du Pont and Cogdell. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3111 8297 3118 8267 3095 8256 3098 8297 TIME...MOT...LOC 0243Z 261DEG 46KT 3108 8286 HAIL...0.75IN WIND...60MPH $$ NELSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 8:56 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Apr 24, 8:56 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
856 PM EDT Sat Apr 24 2021
...SEVERE THREAT CONTINUES TONIGHT FOR SOUTHEAST GEORGIA...
...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 1 AM EDT FOR
SOUTHEAST GEORGIA...
.UPDATE...
The Severe threat continues tonight across southeast Georgia as
training supercells move east northeast across the area. A new
Severe Thunderstorm Watch has been issued for all of southeast
Georgia through 05Z (1 AM EDT). Large hail has been the main
threat this evening across southeast Georgia. However,
destabilization has been occurring from the south, and damaging
winds are becoming more likely. An isolated tornado cannot be
ruled as well. Flash flooding is a concern for portions of
interior southeast Georgia this evening too, with radar
estimating some locations across Coffee, Jeff Davis, and Appling
Counties receiving over 4 inches of rainfall. Rainfall amounts up
to 6 inches are possible in these areas, and Flash Flood Warnings
have been issued for portions of southeast Georgia.
Expect the severe threat to end after midnight across the area,
with a broken line of showers and storms slowly drifting southward
across northeast Florida overnight. The showers and embedded
storms will linger across north central and portions of northeast
Florida into Sunday morning.
Overnight lows will be in the lower 60s across southeast Georgia
and the I-10 corridor, and the mid to upper 60s across the rest of
northeast Florida.
&&
.PREV DISCUSSION [758 PM EDT]...
.NEAR TERM [Through Sunday]...
Sfc data shows complex low pressure system around nrn MS/AL/wrn TN
with a trailing cold southwest through srn LA to just offshore the
TX coast. Diffuse warm front has lifted to north of the Altamaha
River but becoming harder to define. Outflow boundary was near the
FL/GA state line with strong thunderstorms just north of this.
Strong to severe storms are tracking east about 45 mph over the
north FL and extreme srn GA, just southeast of Valdosta. These
storms will pose a threat of damaging winds, isolated tornadoes,
and large hail.
Tonight...broad, moist southwest low level flow expected ahead of
the approaching cold front, with left-over sfc boundaries and
strong forcing from aloft, per GFS showing impressive Q vector
convergence over most of the area. This should continue to support
numerous to widespread showers and thunderstorms, some storms
severe, mainly over southeast GA in the evening, but gradually
shifting southward with time overnight. Appears bulk of convection
will be moving offshore during the late evening and shortly after
midnight. But, lingering forcing aloft and high PWAT air in
southwest-northeast fashion off the Gulf of Mexico will support
scattered to numerous showers and t-storms for northeast FL later
tonight. Local flooding possible for southeast GA due to training
cells. After about 2 AM or so, precip will be gradually ending in
southeast GA, and there may be some downward trend both in the
coverage and intensity of convection over northeast FL due to a
combination of forcing moving away from the area and weakened
instability. However, we can't rule out a strong or severe storm,
given NAM sounding showing more than ample instability and still
good vertical shear value of 40-50 kt. Toward sunrise, the cold
front looks to be from about JAX to Lake City. Mild low
temperatures tonight will range in the 60s to near 70 across our
southeast FL zones.
Sunday...still see elevated rain chances in the early morning,
just ahead of the cold front, with scattered showers and potential
storms from around St Augustine to near Gainesville southward
through Ocala and Bunnell. Heavy downpours and gusty winds may
still be possible with this activity, mainly through about 10 AM
before it moves out. Mid to upper level trough, and associated
cold front will move through the rest of the area while weak sfc
high pressure builds in from the northwest. Little in the way of
cooler air, but definitely drier air and mostly sunny skies
pushing on north to northwest low to mid level flow. Highs on
Sunday not too different than Saturday with lower to mid 80s for
northeast FL and upper 70s to lower 80s over southeast GA.
.SHORT TERM [Sunday night Through Monday night]...
Dry weather and clear skies Sunday night and continuing into next
week. Light north-northeast flow Sunday night becomes more out of
the east Monday as high pressure moves over the coastal Carolinas.
Return flow veers to the east-southeast on Monday night. Lows
Sunday night and Monday night will be in the mid to upper 50s
inland with lower to mid 60s along the coast. Highs Monday in the
lower to mid 80s inland Monday, with mid to upper 70s along the
coast.
LONG TERM [Tuesday Through Friday]...
Dry weather conditions will continue on through midweek as high
pressure ridging extending from the high pressure system drifting
further out over the Atlantic, with western extension of this
feature extending across Georgia and the Florida peninsula. Long
wave trough moves toward the region toward the end of the week per
GFS with rapidly sweeping weak FROPA, with ECMWF showing a cutoff
low slowly meandering to central Gulf States by the weekend
impinged between two shortwave Southern CONUS ridges. With both
solutions, the instability looks to be on the lacking side so went
with slight chance for thunderstorms with isolated to widely
scattered coverage of rainfall until some better agreement can be
resolved. Daily high temperatures will continue to be in the lower
to mid 80s up until next weekend.
.AVIATION...
[Through 00Z Monday]
IFR ceilings around 500 feet will be possible through around 04Z
at SSI, with brief periods of ceilings around 500 feet possible at
JAX through around 02Z. We will continue to monitor trends at
these two terminals during the next few hours and will issue
amendments as necessary. Otherwise, south-southwesterly surface
winds should increase to 10-15 knots after 02Z, which will likely
scour out the low stratus ceilings at SSI and JAX. Showers and
thunderstorms will then overspread the terminals overnight,
mainly after 03Z. We have placed TEMPO groups at each terminal as
thunderstorm activity progresses across our region, with activity
possibly not reaching GNV and SGJ until around 09Z/10Z. Wind gusts
of 30-35 knots and brief IFR visibilities will be possible within
heavier activity. VFR conditions should prevail area-wide by 11Z,
with surface winds shifting to westerly and increasing to 10-15
knots and gusty after 13Z.
.MARINE...
SCA will continue tonight through Sunday morning, and showers and
storms most numerous north of Mayport through evening. Some of
the storms may be severe. Scattered showers and thunderstorms
will move into the rest of the waters after midnight. Upstream
cold front will push southeast across the waters Sunday morning
as high pressure builds northwest of the region. High pressure
builds north then northeast of the local waters late Sunday
through Tuesday, then the high builds east of the waters mid-week
as southerly winds increase in advance of the next approaching
frontal system.
Rip Currents: A moderate rip current risk all area beaches rest of
today. A moderate to low risk is expected Sunday.
.HYDROLOGY...
Periods of heavy rainfall expected over southeast GA to near the
FL/GA state line where rainfall amounts generally in the 2-4
inches are forecast. Locally higher amounts are possible. This
area did not receive a lot of rainfall from the last week of
showers and storms so may be able to take this heavy rainfall.
Certainly a chance of training showers and storms well into the
evening hours but thought was this may be too isolated to have a
flood watch. Rainfall totals taper off southward through northeast
FL where 0.5 to 1.5 inches of rainfall are expected mainly
tonight as the squall line steadily shifts southward and
progressively weakens.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 60 76 54 82 55 / 100 0 0 0 0
SSI 64 78 63 77 64 / 90 0 0 0 0
JAX 63 81 60 79 62 / 80 0 0 0 0
SGJ 67 83 63 77 65 / 60 20 0 0 0
GNV 68 84 58 84 58 / 80 10 0 0 0
OCF 68 85 59 86 60 / 60 40 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 11 AM EDT Sunday for Waters from
Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to
60 NM-Waters from St. Augustine to Flagler Beach FL from 20
to 60 NM.
&&In the hours before
Local storm report, Apr 24, 9:26 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
926 PM EDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM TORNADO 5 SW DOUGLAS 31.46N 82.91W
04/24/2021 Coffee GA EMERGENCY MNGR
REPORTS OF DAMAGE IN BEAR CREEK MOBILE HOME PARK AND THE
BAYMEADOWS AREA NEAR DOUGLAS, GA.
&&
RBRICKERSpecial weather statement, Apr 24, 9:33 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
933 PM EDT Sat Apr 24 2021
GAZ132-149-250215-
Atkinson GA-Coffee GA-
933 PM EDT Sat Apr 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COFFEE AND NORTHERN
ATKINSON COUNTIES UNTIL 1015 PM EDT...
* At 933 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Alapaha, or 8 miles northwest
of Willacoochee, moving east at 40 mph.
* Minor flooding due to heavy rainfall is possible with this storm.
* Locations impacted include...
Douglas, Pearson and Willacoochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
southeastern Georgia.
LAT...LON 3147 8314 3147 8312 3152 8308 3159 8272
3133 8263 3127 8303 3131 8306 3133 8306
3134 8307 3136 8310 3139 8311 3140 8314
3143 8314 3146 8315
TIME...MOT...LOC 0133Z 270DEG 37KT 3140 8318
NELSONSpecial weather statement, Apr 24, 9:45 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
945 PM EDT Sat Apr 24 2021
GAZ132-134>136-250230-
Bacon GA-Appling GA-Coffee GA-Wayne GA-
945 PM EDT Sat Apr 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COFFEE...NORTHERN
BACON...NORTHWESTERN WAYNE AND CENTRAL APPLING COUNTIES UNTIL 1030 PM
EDT...
* At 945 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Nicholls, or 7 miles northwest
of Alma, moving east at 45 mph.
* Penny size hail and winds in excess of 45 mph possible with this
storm.
* Locations impacted include...
Baxley, Surrency and Odum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
southeastern Georgia.
LAT...LON 3182 8204 3182 8201 3179 8199 3179 8196
3176 8194 3175 8191 3173 8191 3171 8188
3167 8184 3153 8263 3167 8265 3167 8252
3171 8252 3184 8208
TIME...MOT...LOC 0145Z 259DEG 40KT 3159 8259
NELSONSpecial weather statement, Apr 24, 9:50 PM EDT, 27 minutes before
Special Weather Statement National Weather Service Jacksonville FL 950 PM EDT Sat Apr 24 2021 GAZ163-250-350-250315- Clinch GA-Northern Ware GA-Southern Ware GA- 950 PM EDT Sat Apr 24 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WARE AND NORTHERN CLINCH COUNTIES UNTIL 1115 PM EDT... * At 950 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Hahira, or 10 miles south of Adel, moving east at 35 mph. * Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible with this storm. * Locations impacted include... Homerville, Argyle, Du Pont, Cogdell and Manor. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && A Severe Thunderstorm Watch remains in effect until 100 AM EDT for southeastern Georgia. LAT...LON 3118 8297 3119 8247 3091 8249 3092 8297 TIME...MOT...LOC 0150Z 267DEG 32KT 3099 8346 NELSON
Special weather statement, Apr 24, 10:11 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1011 PM EDT Sat Apr 24 2021
GAZ132-134-135-151-250-250245-
Pierce GA-Bacon GA-Appling GA-Coffee GA-Northern Ware GA-
1011 PM EDT Sat Apr 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COFFEE...
NORTHWESTERN PIERCE...NORTHWESTERN WARE...SOUTHERN BACON AND SOUTH
CENTRAL APPLING COUNTIES UNTIL 1045 PM EDT...
* At 1011 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles northwest of Dixie Union, or
12 miles southwest of Alma, moving east at 30 mph.
* Minor flooding due to heavy rainfall is possible with this storm.
* Locations impacted include...
Alma, Nicholls, Dixie Union, Bristol, New Lacy and Bickley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
southeastern Georgia.
LAT...LON 3152 8222 3147 8215 3134 8217 3132 8263
3136 8263 3137 8265 3153 8271 3160 8224
TIME...MOT...LOC 0211Z 276DEG 24KT 3138 8257
NELSONLocal storm report, Apr 24, 10:15 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
1015 PM EDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL 5 SE DOUGLAS 31.46N 82.79W
04/24/2021 E0.25 INCH Coffee GA PUBLIC
PEA SIZE HAIL WAS REPORTED NEAR SATILLA ELEMENTARY
SCHOOL. TIME ESTIMATION BASED ON RADAR.
&&
RBRICKERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:13 PM EDT | Special Weather Statement | JAX | Wayne | 32 min |
| Apr 24, 8:18 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 27 min |
| Apr 24, 8:41 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 49 min |
| Apr 24, 8:45 PM EDT | Flash Flood Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 3 hr |
| Apr 24, 8:48 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 42 min |
| Apr 24, 8:51 PM EDT | Tornado Warning | JAX | Atkinson, Coffee | 39 min |
| Apr 24, 9:00 PM EDT | Special Weather Statement | JAX | Wayne | 45 min |
| Apr 24, 9:08 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Pierce, Ware | 52 min |
| Apr 24, 9:16 PM EDT | Tornado Warning | JAX | Appling, Bacon, Coffee, Pierce, Ware | 29 min |
| Apr 24, 9:33 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee | 42 min |
| Apr 24, 9:41 PM EDT | Tornado Warning | JAX | Bacon, Pierce, Ware | 34 min |
| Apr 24, 9:45 PM EDT | Special Weather Statement | JAX | Appling | 45 min |
| Apr 24, 9:50 PM EDT | Special Weather Statement | JAX | Clinch | 85 min |
| Apr 24, 9:58 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Brantley, Glynn, Pierce, Wayne | 48 min |
| Apr 24, 10:11 PM EDT | Special Weather Statement | JAX | Bacon, Pierce | 34 min |
| Apr 24, 10:23 PM EDT | Special Weather Statement | JAX | Atkinson | 52 min |
| Apr 24, 10:48 PM EDT | Special Weather Statement | JAX | Bacon, Brantley, Glynn, Pierce, Wayne | 42 min |
| Apr 24, 10:54 PM EDT | Special Weather Statement | JAX | Clinch | 66 min |
| Apr 24, 10:57 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Pierce, Ware | 48 min |
| Apr 24, 11:05 PM EDT | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Echols, Ware | 55 min |
| Apr 24, 11:16 PM EDT | Special Weather Statement | JAX | Atkinson | 44 min |
| Apr 24, 11:27 PM EDT | Special Weather Statement | JAX | Brantley, Glynn | 63 min |
| Apr 24, 11:34 PM EDT | Special Weather Statement | JAX | Bacon, Pierce, Wayne | 56 min |
| Apr 24, 11:40 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Ware | 50 min |
| Apr 24, 11:46 PM EDT | Special Weather Statement | JAX | Camden, Charlton | 44 min |
| Apr 24, 11:57 PM EDT | Special Weather Statement | JAX | Brantley, Pierce | 63 min |
| Apr 25, 12:01 AM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn | 44 min |
| Apr 25, 12:07 AM EDT | Severe Thunderstorm Warning | JAX | Wayne | 23 min |
| Apr 25, 12:09 AM EDT | Special Weather Statement | JAX | Echols | 51 min |
| Apr 25, 12:33 AM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 27 min |
| Apr 25, 12:36 AM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 39 min |
| Apr 25, 12:52 AM EDT | Special Weather Statement | JAX | Camden, Glynn, Ware | 38 min |
| Apr 25, 12:58 AM EDT | Special Weather Statement | JAX | Charlton | 62 min |
| Apr 25, 1:15 AM EDT | Severe Thunderstorm Warning | JAX | Clinch, Ware | 23 min |
| Apr 25, 1:24 AM EDT | Special Weather Statement | JAX | Camden, Glynn | 66 min |
| Apr 25, 1:38 AM EDT | Special Weather Statement | JAX | Charlton | 67 min |
| Apr 25, 2:12 AM EDT | Severe Thunderstorm Warning | JAX | Charlton | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.